# SDR 01FDEA00967

- Difficulty date: November 6, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 29,705 hours, 6,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, RIGHT MLG LIGHT STAY ILLUM ON BOTH PRIMARY AND SECONDARY GEAR DISPLAYS.
